Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Recovering from human parovirus infection. Elevated ALT, gamma gt levels. Can diclofenac cause this? Had taken alcohol

I am recovering from human parvovirus & have just had my bloods rechecked. My alt is still raised & also my gamma gt, can diclofenac cause this? I stopped taking them 5 days prior to the blood test . I did have a glass of whisky the night before, not a regular occurrence. I will usually have a couple of glasses of wine at the weekend but no alcohol in the week?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Your raisd ALT and GGTP are due to alcohol and not due to DICLOFENAC.
Just be off the alcohol for at least 3 months.
Your levels shall become all right.
There is no medicine in particular which can reduce the levels of ALT and GGTP.
Take plenty of water and fresh fruits and green vegetables.
There is nothing to worry.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor